Research ArticleOpen accessPhrase in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
16 articles for “fixed points”
Set a search alertResearch ArticleOpen accessPhrase in the titleAbstract Fixed Points of Set-valued MappingsE. El. Shobaky, Sahar Mohamed Ali, Montaser S. AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,691 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,155 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleCommon Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive MappingsSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Mar 2020 · 6,497 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAsymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed GraphN. C. Majee, A. B. RoyOnLine Journal of Biological Sciences, Vol. 10, Issue 1 · 30 Jun 2010 · 7,476 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Fixed Point Theorem of C Class Functions - B Weak Cyclic MappingsSahar Mohamed Ali Abou Bakr, Arslan Hojat AnsariJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 3 Oct 2017 · 7,007 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,287 accessesView PDFCite
Research ArticleOpen accessIn the keywordsChaotic Discrimination and Non-Linear DynamicsPartha GangopadhyayAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 6,757 accessesView PDFCite